# SDR DL73E001670

- Difficulty date: August 23, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 62,640 hours, 42,130 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG TRUNNION LINK PITTED AND RUSTY RUST COMING OUT OF MATING SURFACES OF TRUNNION LINK ASSY AND TRUNNION PIN I/B OF MLG ACTUATOR.  RIGHT MLG TRUNNION LINK PITTED/CORRODED ON I/B AND O/B FACES.  RT MLG UPPER STRUT TRUNNION LUG CORROSION.  RT MLG UPPER STRUT CYLINDER, TRUNNION LUGS PLATING MISSING AND CORROSION ON INNER SURFACES OF LUGS AROUND BORE.  REPLACED OR REPAIRED AFFECTED PARTS AS NECESSARY.
